Jump to content
Acne.org
  • entries
    16
  • comments
    30
  • views
    23,612

7 Weeks/ Continued Progress

agos

734 views

Whoooooooo Hooooooooo! I've made it to 7 weeks on Taz! I can't believe it. I'm more than halfway to the recommended 12 weeks. I think the initial breakout is coming to a close. The breakout has been going on for 4 weeks with me. It's been an annoying process but this week, I've only had one small whitehead that was gone by the time I went to bed. The hyperpigmented areas are getting lighter but aren't as light as I would like them to be at this point. If the progress continues in this direction, I can only imagine what my face will look like in a couple of 2 more weeks.

In the first weeks of starting Taz, there was so much coming out of my pores- blackheads, whiteheads, and anything else that was lying dormant underneath the surface. Now, my face feels so smooth. I can't believe it. I just hope it gets even better.

I'm still using Minocycline 100MG once per day. My doc plans on taking me off antibiotics after 5 more weeks of using it. He said Taz will work on it's own if used everyday and in the future, it can be used every other day.

I'm also putting Clindamycin foam on my face in the mornings before applying moisturizer. That may also be contributing to minimal breakouts.... but based on research, my breakouts should be subsiding at this point and completely gone by week 9.

STICK WITH IT-- that's my motto! I really think this stuff works.

Until next time....



6 Comments


Recommended Comments

Okay I'm ready to be as far along as you are in progress, so I've come up with an idea. I'm going to start putting on the taz at night and see if I get better results. Maybe the little bit of day light I do get is preventing the medication from doing what it's suppose to. I haven't got any new break outs the last couple of days so I guess that's a good thing. My hyperpigmentation isn't that bad so I'll just put on the thdh for a couple of hours in the evening, wash it off then apply taz at night. I'm going to start tonight. Give me your opinion I'd like to know what you think? Thanks, let's hope this works I don't see the derm for another two weeks and I can't wait around for the higher solodyn prescription.

Share this comment


Link to comment

I think that's a really good idea. I've read that any amount of UV exposure will deactivate the chemicals in Taz... but I'm no doctor and your derm may know better than me. Also remember, that I've been using the 1.0 since week 3. Maybe a combination of all of that has led to positive results. I've done a lot of research about combination therapy with Taz. I believe your derm suggested using the hydroquinone at night because of it's unsightly color that's very visible during the day and use Taz in the morning because it's invisible. I also believe he/she has you using the two medications at different times of the day because in my research I've found you should use any sort of secondary medication at least 12 hours apart because Taz is so strong no matter the concentration. Currently, I'm also using Clindamycin Foam. I put it on around 6:30 in the morning and 9 at night and it seems to be working for me. I totally understand your concern because of your wedding... but I think just using Taz at night will work wonders.... but I guess that all depends on the type of acne you have. I truly believe mine has a lot to do with hormones and stress.... maybe that's why it's working as well. My scars are so much lighter.... Seriously! I really can't believe it. I'm still a little self-conscious pulling my hair back, but no where near how I felt in November. These are just my suggestions, but the Taz alone is really working for me. I don't think you should use the Taz within 2 hours of using Hydroquinone, but again, I'm not a doctor. If you're going to go off your the regimen your derm gave you, maybe take out the hydroquinone during the week and use it in the mornings on Saturday and Sunday if you're not doing anything.... and use the Taz at night, EVERY NIGHT.

Share this comment


Link to comment

Thanks for replying I appreciate your feedback. I started applying taz at night yesterday and didn't get a chance to put on the bleaching cream. Your right its not going to work putting it on two hours before, I'll have to figure out a way to work it into my regimen eventually. My acne is hormonal and all started after I stopped taking my BCP l refuse to take them again considering what they've done to my hormones. Its caused me to sometimes get cystic acne but have only got maybe one or two since using the taz and solodyn. Most recently I may get what looks like white heads or pimples. I am so over this acne thing, I saw my sister for the first time in a couple of weeks and she said my face looked better I just wish things were coming a long a little faster.

Share this comment


Link to comment

I think if you keep using the Taz at night, you will see the results you're supposed to. I'm not advising you to go against what your derm has prescribed, but really, I think you should be using it at night because that's what all the research and success stories say to do. Even the Taz website says use it at night... that's how it's been formulated. Maybe you should ask your derm if there's something else you can use in the morning to get rid of the acne. I say this because most times, derms try to get the acne under control before taking care of the scarring, you know? If the acne can get under control then there will def be less scarring.My husband keeps telling me how much better my skin looks and how the scars are so much lighter. If he says it without me asking, I know it's working. LOL. He doesn't care how my skin looks... but for him to notice is a big deal.

Share this comment


Link to comment

lol, that's hilarious I swear my fiance is the same way as your hubby...men. I normally can;t get anythinng out of him without asking. When they do you know it's the truth. I'm truly happy for you and hopefully you may just have it under control. I'm not sure what I have to do not only has the hormones messed up my face but my cycle is hay wire too, so time may play a huge role in getting my face together. I remember you said your acne started after you came off the pill how long did it take before things returned to normal for you?

Share this comment


Link to comment

The first time my acne broke out like this was when I transferred colleges and again when I started planning my wedding... so that's why I think it's hormone related. Both times, I wasn't on the pill when I initially broke out. The first time, I started using the pill but not for acne reasons but stopped after a month because they irritated my stomach... and my acne cleared up on it's own. This time, I started using the pill (Ortho Lo) right after I started using Taz... and still using it... but again, not for the purposes of acne but I'm sure I'm getting some sort of results. I've never saw a difference in my acne whether I was on or off the pill. That may not help any... but I notice my skin looks it's best when I'm not stressed... which it take a lot to get me stressed... like a wedding! LOL!

Share this comment


Link to comment
×